# SDR FDEA201101180269

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757222
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: W2800000620
- Condition: Burned
- Location: Bs 405, S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER FEEDER CABLE, PN: W2800-0006-2/0, AT BS 405, S5L, IS   BURNED AND ARCHED. STAND OFF SUPPORT ROD IS BURNED OFF AS WELL.  R & R APU POWER FEEDER CABLE IAW SWPM 20-10-21, AND WDM 24-21-41. STANDOFF SUPPORT ROD DISPOSITIONED ON MOD W/C 118450613AZD.  OPS CHECK IS GOOD IAW AMM 24-21-00-5.  MINOR REPAIR.
